MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PRO-STIM 10CC INJECTABLE; FILLER, BONE VOID, CALCIUM COMPOUND

WRIGHT MEDICAL TECHNOLOGY INC PRO-STIM 10CC INJECTABLE; FILLER, BONE VOID, CALCIUM COMPOUND
Model Number 86SR0410
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bone graft hardened and was not able to be injected in the patient.Step by step directions were followed based on surgical technique but the tech was having a hard time doing everything in a timely manner.A second kit was opened to treat the patient.This was a delay in surgery of approximately 5 minutes.There were no adverse consequences to the patient or the surgery.
 
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.Device discarded.
 
Additional Manufacturer Narrative
Correction d4 serial # should not be populated with the lot number.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.Based on investigation, the root cause was attributed to a user related issue.The failure was caused by a delay in the mixing process.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
PRO-STIM 10CC INJECTABLE
Common Device Name
FILLER, BONE VOID, CALCIUM COMPOUND
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key16530328
Report Number3010667733-2023-00113
Device Sequence Number2621610
Product Code MQV
UDI-Device Identifier00840420143143
UDI-Public00840420143143
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K083270
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2024
Device Model Number86SR0410
Device Catalogue Number86SR0410
Device Lot Number1711226001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer04/05/2023
Initial Report FDA Received Date03/13/2023
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale